Would that be a side effect of tamoxifen?
I'm sorry you have had to deal with cancer in your life. It is a terrible disease. To be perfectly honest, I cannot feel comfortable telling you that pain in your other breast could be a side effect of Tamoxifen. It is just too common for the cancer to move to the other breast. My advice is to talk to your oncologist and ask for a mammogram. Your doctor then can better determine what is causing your breast pain.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 1 answer
Posted 24 Mar 2011 • 1 answer
Posted 20 Nov 2011 • 2 answers
Posted 13 Dec 2011 • 2 answers
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Posted 9 May 2013 • 1 answer